# SDR 05FDEA02165

- Difficulty date: July 30, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,801 hours, 30,864 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR WOULD NOT RETRACT.  SELECTED SYSTEM 2 ON POSITION SELECTOR AND ATTEMPTED TO  RETRACT.  GEAR WOULD NOT RETRACT.  NEXT PITCH TRIM 1&2 TRIPPED OFF AND WOULD NOT RESET.  AUTOTHROTTLES 1&2 TRIPPED OFF AND WOULD NOT RESET.  CREW DECLARED EMERGENCY, RETURNED AND LANDED.  FOUND BEARING WORN ON NOSE SHOCK EXTENSION TARGET ARM.  REPLACED BROKEN ROD ASSY ON CONNECTING ARM FOR NOSE GEAR PROX DETECTOR SWITCH ASSY IAW A300AMM 32-00-00.  GEAR SWING OPS CHECK NORMAL.
